Alert archive / Wisconsin / Red Flag Warnings in 2010

Red Flag Warning 1, NWS Green Bay, WI

April 17, 20105 counties in Wisconsin

NWS Green Bay, WI issued this red flag warning at Apr 17, 2010, 3:36 AM CDT for 5 counties in Wisconsin. It took effect at Apr 17, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2010, 3:36 AM CDT (08:36 UTC)
In effect from
Apr 17, 2010, 10:00 AM CDT
Expired
Apr 17, 2010, 7:00 PM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Marathon County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1938 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WWUS83 KGRB 170836
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG WINDS AND
VERY LOW HUMIDITIES TODAY...

.HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES TODAY...AS
LOW PRESSURE MOVES EAST INTO EASTERN CANADA. THE COMBINATION OF
VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS WILL LEAD
TO CRITICAL FIRE WEATHER CONDITIONS.

WIZ030-035>037-045-171645-
/O.UPG.KGRB.FW.A.0001.100417T1500Z-100418T0000Z/
/O.NEW.KGRB.FW.W.0001.100417T1500Z-100418T0000Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-
336 AM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES ARE FORECAST TO DROP BETWEEN 15 AND 25 PERCENT BY
LATE MORNING AND CONTINUE INTO EARLY EVENING. NORTHWEST WINDS OF
15 TO 25 MPH...WITH GUSTS NEAR 30 MPH...ARE ALSO EXPECTED. THE
DRY AND WINDY WEATHER SHOULD RESULT IN CRITICAL FIRE WEATHER
CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...VERY LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND EXCEPTIONALLY
DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS
ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY
LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING
MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE
POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE
FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
3 follow-up statements
436 
WWUS83 KGRB 171717
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG
WINDS AND VERY LOW HUMIDITIES THIS AFTERNOON...

.HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES TODAY...AS
LOW PRESSURE MOVES EAST INTO EASTERN CANADA. THE COMBINATION OF
VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS WILL LEAD
TO CRITICAL FIRE WEATHER CONDITIONS.

WIZ030-035>037-045-180000-
/O.CON.KGRB.FW.W.0001.000000T0000Z-100418T0000Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-
1217 PM CDT SAT APR 17 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITIES WILL TO DROP TO BETWEEN 15 AND 25 PERCENT
THIS AFTERNOON AND CONTINUE INTO EARLY EVENING. NORTHWEST WINDS OF
15 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH...ARE ALSO OCCURRING.
THE DRY AND WINDY WEATHER WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS...VERY
LOW RELATIVE HUMIDITY...AND EXCEPTIONALLY DRY FUELS WILL CREATE
DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE
CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A
WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING
MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE
POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE
FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
KIECKBUSCH
961 
WWUS83 KGRB 171945
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG
WINDS AND VERY LOW HUMIDITIES THIS AFTERNOON...

.HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES TODAY...AS
LOW PRESSURE MOVES EAST INTO EASTERN CANADA. THE PRESSURE GRADIENT
BETWEEN THESE SYSTEMS WILL CONTINUE TO GENERATE GUSTY NORTHWEST
WINDS. A VERY DRY AIR MASS...COMBINED WITH DAYTIME MIXING...WILL
PRODUCE VERY LOW RELATIVE HUMIDITY. WINDS ARE EXPECTED TO DECREASE
AND HUMIDITY LEVELS SHOULD RISE ABOVE CRITICAL LEVELS BY AROUND 7
PM.

WIZ030-035>037-045-180000-
/O.CON.KGRB.FW.W.0001.000000T0000Z-100418T0000Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-
245 PM CDT SAT APR 17 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR CENTRAL WISCONSIN FOR
STRONG WINDS AND VERY LOW HUMIDITIES UNTIL 7 PM CDT THIS EVENING...

RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT AND NORTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS TO 35 MPH...WILL CONTINUE UNTIL LATE
IN THE DAY. THE DRY AND WINDY WEATHER WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS.

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS...VERY
LOW RELATIVE HUMIDITY...AND EXCEPTIONALLY DRY FUELS WILL CREATE
DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE
CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A
WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...
CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO
THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
KIECKBUSCH
755 
WWUS83 KGRB 180003 AAA
RFWGRB

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT SAT APR 17 2010

...RED FLAG WARNING EXPIRED AT 7 PM CDT THIS SATRUDAY EVENING...

.NORTH WINDS DIMINISHING TO 5 TO 10 MPH AND RELATIVE HUMIDITY
RISING INTO THE 30S CAN BE EXPECTED MY MID EVENING. 

WIZ030-035>037-045-180115-
/O.EXP.KGRB.FW.W.0001.000000T0000Z-100418T0000Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-
703 PM CDT SAT APR 17 2010

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

NORTH WINDS DIMINISHING TO 5 TO 10 MPH AND RELATIVE HUMIDITY
RISING INTO THE 30S WILL DECREASE THE CRITICAL FIRE WEATHER
ELEMENTS THIS EVENING. WITH THE CANADIAN HIGH PRESSURE SYSTEM 
ENTRENCHED ACROSS THE AREA FROM THROUGH TUESDAY...EXPECT AFTERNOON 
RELATIVE HUMIDITY LEVELS TO REMAIN LOW.  WINDS WILL BE MUCH LESS
THE NEXT FEW DAYS. 

$$

TH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this red flag warning went out at Apr 16, 3:09 PM CDT, 12 hours 27 minutes earlier.

Area forecast discussion, Apr 16, 3:09 PM CDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT FRI APR 16 2010

.SHORT TERM...TONIGHT AND SATURDAY. MAIN CONCERNS ARE FIRE WEATHER
HAZARDS...WINDS...AND TEMPS. SEE DISCUSSION BELOW FOR FIRE WEATHER
DETAILS.

CLOUDS WILL CONTINUE TO PUSH OFF TO THE EAST EARLY THIS EVENING AS
DRY AIR FILTERS INTO THE AREA AND HIGH PRESSURE BUILDS INTO THE
WESTERN GREAT LAKES. WINDS WILL REMAIN STRONG/GUST EARLY THIS
EVENING...THEN DIE OFF SOME AFTER SUNSET. WINDS WILL REMAIN UP
THROUGH THE NIGHT...AS 925MB WINDS REMAIN AROUND 30 KNOTS. THIS
WILL HELP TEMPS FROM DROPPING TOO FAST...EVEN WITH THE
CLEAR/CLEARING SKIES. IT WILL BE A CHILLY NIGHT...WITH LOW
DROPPING INTO THE MIDDLE 20S NORTH...AND LOW 30S SOUTH.

FOR SATURDAY...SUNNY SKIES ARE EXPECTED ACROSS THE REGION AS HIGH
PRESSURE REMAINS CENTERED OVER THE UPPER MIDWEST. SOME CLOUDS COULD
INCREASE ACROSS FAR EASTERN WI DURING THE AFTERNOON...AS ANOTHER
PIECE OF ENERGY/MOISTURE ROTATES AROUND THE UPPER LEVEL LOW
SITUATED OVER CENTRAL ONTARIO. NW WINDS WILL REMAIN RATHER GUSTY
ACROSS THE AREA...ESPECIALLY DURING THE LATE MORNING AND EARLY
AFTERNOON AS THE GRADIENT BETWEEN THE DEPARTED LOW PRESSURE TO THE
EAST AND HIGH PRESSURE TO THE WEST REMAINS RATHER TIGHT. THE WINDS
WILL START TO DIE OFF BY LATE AFTERNOON AS THE GRADIENT
RELAXES...AS THE SURFACE HIGH PRESSURE PUSHES CLOSER TO THE AREA.

.LONG TERM...SAT NGT THRU NXT FRI. MDLS ARE IN GOOD AGREEMENT WITH
THE UPR AIR PATN NXT WEEK BY SHOWING CLOSED UPR LOWS OVR THE SW
CONUS AND SE CANADA...AND UPR RIDGING STRETCHED FROM THE PLAINS
NORTH TO NUNAVAT. INITIALLY...THIS PATN WL BRING DRY CONDITIONS
WITH SLIGHTLY ABV NORMAL TEMPS TO NE WI. HOWEVER...THE PASSAGE OF
A WEAK CDFNT AT MID-WEEK AND THE TIMING OF THE SW CONUS UPR LOW
EJECTION INTO THE PLAINS LATE IN THE WEEK...MAKE FOR INCREASING
UNCERTAINTY FOR PCPN CHCS.

LAST OF THE MID-LVL MSTR IS EXPECTED TO PULL AWAY FROM ERN WI SAT
EVENING WITH HI PRES TO OUR WEST STARTING TO FUNNEL DRIER AIR INTO
WI DURING THE OVRNGT HRS. MAY RAISE SKY CONDITIONS A BIT IN THE
GRIDS FOR ERN WI BUT FOR THE MOST PART...MOSTLY CLR SKIES WL BE
THE PREVAILING SKY FEATURE. WNDS SHOULD BE ABLE TO DECOUPLE AS THE
HI PRES APPROACHES AND WITH A DRY ATM IN PLACE...TEMPS WL QUICKLY
DROP THRU THE NGT. BY DAYBREAK...MOST INLAND LOCATIONS WL BE AT OR
BLO FREEZING WITH THE FAR NORTH EASILY REACHING THE MIDDLE 20S.

THE HI PRES PUSHES INTO THE WRN GREAT LKS RGN ON SUNDAY PROVIDING
MOSTLY SUNNY SKIES AND LESS WND THAN THE PREV COUPLE OF DAYS. THE
CORE OF THE DRIEST AIR TO RETREAT NORTH...THUS FIRE WEATHER DANGER
WON'T BE AS CRITICAL AS SAT. NEVERTHELESS...AFTERNOON RH VALUES WL
LIKELY FALL INTO THE 25 TO 35 PERCENT RANGE SO THE SITN WL STILL
NEED TO BE MONITORED CLOSELY. COOL START TO THE DAY COMBINED WITH
8H TEMPS ONLY AROUND +2C AND NE WNDS...WL ONLY ALLOW MAX TEMPS TO
REACH AROUND 50 DEGS NEAR LK MI...TO THE LWR 60S ACROSS CNTRL WI.

LITTLE CHG IN THE SYNOPTIC CONDITIONS SUN NGT WITH HI PRES IN
CONTROL OF NE WI WEATHER AND NO SYSTEMS WITHIN 1K MILES OF THE
FCST AREA. MAINLY CLR SKIES AND LGT WNDS WL PROVIDE FOR ANOTHER
IDEAL RADIATIONAL COOLING SITN...ALTHO A TOUCH MORE MSTR IN THE
AIR WL PREVENT TEMPS FROM FALLING AS FAR AS SAT NGT. BY DAYBREAK
MON...LOOK FOR MIN TEMPS TO RANGE FROM THE UPR 20S NORTH TO THE
MIDDLE 30S CNTRL AND E-CNTRL WI. SFC HI REMAINS FIRMLY ENTRENCHED
OVR THE GREAT LKS ON MON...THUS A CONTINUATION OF MOSTLY SUNNY
SKIES WITH INLAND TEMPS AT OR ABV 60 DEGS AND COOLER CONDITIONS
LAKESIDE. EXPECT LESS WND ON MON WITH THE SFC HI NEARLY OVRHD.

QUIET WEATHER TO PERSIST THRU TUE AS THE SFC HI SLOWLY DRIFTS OFF
TO THE EAST...SO ANOTHER DAY OF MOSTLY SUNNY SKIES WITH MAX TEMPS
AVERAGING AROUND 5 DEGS ABV NORMAL. LGT E-SE WNDS WL AGAIN BRING
ONSHORE WNDS TO THE LKSHR WHICH SHOULD KEEP TEMPS THERE IN THE
50S. AS THE SE CANADA UPR LOW RETROGRADES A BIT TOWARD JAMES BAY
ON WED...THIS WOULD PROVIDE ENUF IMPETUS TO SEND A MODEST CDFNT
SOUTH INTO WI. GULF MSTR APRS RATHER LIMITED SO MSTR OVERALL LOOKS
RATHER MEAGER. BOTH SHEAR AND INSTABILITY LOOK WEAK AS WELL...THUS
AM NOT EXPECTING MUCH FROM THIS FROPA. AFTER COLLABORATION WITH
SURROUNDING OFFICES...HAVE DECIDED TO ADD A SML CHC POP WITH THE
FROPA WED AFTERNOON FOR NRN WI. DESPITE A FEW MORE CLDS IN THE
AREA...PRE-FNTL WARMING SHOULD ALLOW TEMPS TO REACH THE LWR TO MID
60S OVR MOST OF NE WI.

THIS CDFNT IS PROGGED TO SAG INTO NRN IL WED NGT AND THEN SETTLE
INTO CNTRL IL/NRN MO ON THU BEFORE PULLING UP STNRY. THERE COULD
BE A FEW LINGERING LGT SHWRS OVR CNTRL/E-CNTRL WI WED NGT...OTHERWISE
A WEAK AREA OF HI PRES ATTEMPTS TO PUSH INTO THE WRN GREAT LKS ON
THU. HAVE MAINTAINED A DRY THU FOR NOW WITH COOLER TEMPS BEHIND THE
FROPA. FCST THEN GETS MORE CUMBERSOME BY THE END OF THE WEEK WITH
THE MDLS STRUGGLING WITH THE EVENTUAL MOVEMENT OF THE SW CONUS UPR
LOW. ECMWF AND GFS APR TO HOLD THIS SYSTEM FAR ENUF AWAY (SRN
ROCKIES) SUCH THAT THE STALLED FNTL BNDRY WOULD NOT YET START A
RETURN TO THE NORTH AS A WRMFNT. ASSUMING THIS SCENARIO PLAYS OUT...
ANY PCPN WOULD BE TIED UP ALONG AND NORTH OF THE BNDRY WHERE
CONVERGENCE...WAA...FRONTOGENETICAL FORCING TO BE MAXIMIZED. THUS...
PREFER TO NOW HOLD OFF ON ANY PCPN FOR FRI ALTHO NXT WEEKEND DOES
LOOK WET.
&&

.AVIATION...STRONG NORTHWEST WINDS MAY PRODUCE SIGNIFICANT
CROSSWINDS ON NORTH SOUTH RUNWAYS THIS AFTERNOON THROUGH
SATURDAY. IT WILL BE QUITE TURBULENT DURING THE AFTERNOON HOURS
TODAY AND SATURDAY. CIGS WILL CONTINUE TO BECOME VFR THIS
EVENING...AS SKIES CLEAR OUT. VFR CONDITIONS ARE EXPECTED TO
CONTINUE INTO SATURDAY AFTERNOON.
&&

.MARINE...GUSTY NORTHWEST WINDS WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY AFTERNOON.
&&

.FIRE WEATHER...DRIER AIR CONTINUES TO FILTER INTO THE AREA THIS
EVENING...WITH DEWPOINTS DROPPING INTO THE TEENS ACROSS NORTHWEST
WI THIS AFTERNOON. THIS DRY AIR WILL CONTINUE TO PUSH INTO NE WI
TONIGHT AND STICK AROUND ON SATURDAY. DEWPOINTS ARE FORECAST TO BE
IN THE UPPER TEENS TO LOW 20S ACROSS MUCH OF THE AREA...COMBINED
WITH TEMPS IN THE UPPER 50S/LOW 60S WILL CREATE RH/S IN THE 15-25
PERCENT RANGE. PRECIPITABLE WATER VALUES ARE STILL FORECAST TO BE
NEAR 0.20" SATURDAY AFTERNOON. ONLY CRITERIA NOT MET IS THE
TEMP. AFTER COORDINATION WITH THE WDNR AND U.S. FOREST
SERVICE...THEY HAVE GIVING THE GO AHEAD TO WAIVE THE TEMP
CRITERIA...SO WILL BE ISSUING A FIRE WEATHER WATCH FOR
MARATHON...WOOD...PORTAGE... WAUSHARA...AND WAUPACA COUNTIES FROM
15Z SATURDAY TO 00Z SUNDAY...FOR THE VERY DRY CONDITIONS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR WIZ030-035>037-045.

&&

BERSCH/KALLAS
Hazardous weather outlook, Apr 16, 6:23 AM CDT, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
623 AM CDT FRI APR 16 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
623 AM CDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-171130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
623 AM CDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL
CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH WINDS OF 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL
CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT SATURDAY.

Nearby

Red Flag Warnings in Wisconsin, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.